Please use this identifier to cite or link to this item: doi:10.22028/D291-30184
Volltext verfügbar? / Dokumentlieferung
Title: On Drinfeld modular forms of higher rank
Author(s): Gekeler, Ernst-Ulrich
Language: English
Title: Journal de Théorie des Nombres de Bordeaux
Volume: 29
Issue: 3
Startpage: 875
Endpage: 902
Publisher/Platform: Institut de Mathématiques de Bordeaux, Université Bordeaux 1
Year of Publication: 2017
Publikation type: Journal Article
URL of the first publication: https://www.jstor.org/stable/26274102?seq=1
Link to this record: hdl:20.500.11880/28668
http://dx.doi.org/10.22028/D291-30184
ISSN: 2118-8572
1246-7405
Date of registration: 8-Feb-2020
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Keiner Professur zugeordnet
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.